# SDR USAA2009081892166

- Difficulty date: August 14, 2009
- Submitted: August 18, 2009
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 50,147 hours, 34,904 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: 654583471
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - CRACK IN FLOORBEAM STRAP AT BS 312, RBL 45.  REPLACED FLOORBEAM STRAP AT BS 312, RBL 45 IAW B737 SRM 51-00-01.
